# SDR CA141224001

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2711 · Aileron Tab Control System
- Part: Lever
- Part number: 21591301
- Condition: Loose
- Location: Trim Xmitter
- Part time: 80 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   MAINTENANCE WAS BEING CARRIED OUT ON AIRCRAFT, THE AILERON MANUAL MODE FAILED DURING GROUND TESTING. THE AILERON MANUAL TRIM TRANSMITTER LEVER WAS FOUND TO BE LOOSE. THE LEVER WAS REINSTALLED AS PER THE MAINTENANCE MANUAL CHAPTER 27-14-11 AND TESTED AS PER CHAPTER 27-14-00 AND RETURNED TO SERVICE..
